Search Results

There are 24747 results for: content related to: A state-dependent Markov-modulated mechanism for generating events and stochastic models

  1. Good properties of similarity measures and their complementarity

    Journal of the American Society for Information Science and Technology

    Volume 61, Issue 10, October 2010, Pages: 2151–2160, Leo Egghe

    Version of Record online : 22 JUN 2010, DOI: 10.1002/asi.21380

  2. Effective Borel measurability and reducibility of functions

    Mathematical Logic Quarterly

    Volume 51, Issue 1, January 2005, Pages: 19–44, Vasco Brattka

    Version of Record online : 25 NOV 2004, DOI: 10.1002/malq.200310125

  3. Boundary layers of the incompressible fluids for a permeable wall

    ZAMM - Journal of Applied Mathematics and Mechanics / Zeitschrift für Angewandte Mathematik und Mechanik

    Volume 91, Issue 1, January 2011, Pages: 68–84, X. Xie and C. Li

    Version of Record online : 19 AUG 2010, DOI: 10.1002/zamm.200900247

  4. Physical Models

    Linear Systems

    Henri Bourlès, Pages: 1–17, 2013

    Published Online : 7 MAR 2013, DOI: 10.1002/9781118619988.ch1

  5. Kolmogorov complexity and set theoretical representations of integers

    Mathematical Logic Quarterly

    Volume 52, Issue 4, August 2006, Pages: 375–403, Marie Ferbus-Zanda and Serge Grigorieff

    Version of Record online : 24 JUL 2006, DOI: 10.1002/malq.200510040

  6. A phenomenological model of finite strain viscoplasticity with distortional hardening

    ZAMM - Journal of Applied Mathematics and Mechanics / Zeitschrift für Angewandte Mathematik und Mechanik

    Volume 91, Issue 8, August 2011, Pages: 653–680, A.V. Shutov, S. Panhans and R. Kreißig

    Version of Record online : 7 MAR 2011, DOI: 10.1002/zamm.201000150

  7. Invariants for proper metric spaces and open Riemannian manifolds

    Mathematische Nachrichten

    Volume 253, Issue 1, May 2003, Pages: 8–34, Jürgen Eichhorn

    Version of Record online : 10 APR 2003, DOI: 10.1002/mana.200310042

  8. On properness and related properties of quasilinear systems on unbounded domains

    Mathematische Nachrichten

    Volume 284, Issue 8-9, June 2011, Pages: 1048–1082, Stefan Krömer and Markus Lilli

    Version of Record online : 5 MAY 2011, DOI: 10.1002/mana.200810145

  9. Gorenstein categories and Tate cohomology on projective schemes

    Mathematische Nachrichten

    Volume 281, Issue 4, April 2008, Pages: 525–540, E. Enochs, S. Estrada and J. R. García–Rozas

    Version of Record online : 10 MAR 2008, DOI: 10.1002/mana.200510622

  10. The critical behavior of random digraphs

    Random Structures & Algorithms

    Volume 35, Issue 3, October 2009, Pages: 271–293, Tomasz Łuczak and Taral Guldahl Seierstad

    Version of Record online : 23 JUL 2009, DOI: 10.1002/rsa.20283

  11. Asymptotic behaviour of curved rods by the unfolding method

    Mathematical Methods in the Applied Sciences

    Volume 27, Issue 17, 25 November 2004, Pages: 2081–2110, Georges Griso

    Version of Record online : 11 AUG 2004, DOI: 10.1002/mma.546

  12. Fuzzy Galois connections categorically

    Mathematical Logic Quarterly

    Volume 56, Issue 2, March 2010, Pages: 131–147, Javier Gutiérrez García, Iraide Mardones-Pérez, María Angeles de Prada Vicente and Dexue Zhang

    Version of Record online : 29 MAR 2010, DOI: 10.1002/malq.200810044

  13. S-Homogenization of Optimal Control Problems in Banach Spaces

    Mathematische Nachrichten

    Volume 233-234, Issue 1, January 2002, Pages: 141–169, Peter Kogut and Günter Leugering

    Version of Record online : 25 JAN 2002, DOI: 10.1002/1522-2616(200201)233:1<141::AID-MANA141>3.0.CO;2-I

  14. Generalized Jacobian rings for open complete intersections

    Mathematische Nachrichten

    Volume 279, Issue 1-2, January 2006, Pages: 5–37, Masanori Asakura and Shuji Saito

    Version of Record online : 21 DEC 2005, DOI: 10.1002/mana.200310343

  15. Propagation Equations in the Time Domain

    Materials and Acoustics Handbook

    Zine El Abidine Fellah, Mohamed Fellah, Claude Depollier, Pages: 229–275, 2010

    Published Online : 2 FEB 2010, DOI: 10.1002/9780470611609.ch8

  16. On relative length of longest paths and cycles

    Journal of Graph Theory

    Volume 62, Issue 3, November 2009, Pages: 279–291, Kenta Ozeki, Masao Tsugaki and Tomoki Yamashita

    Version of Record online : 14 APR 2009, DOI: 10.1002/jgt.20403

  17. Radical of filters in BL-algebras

    Mathematical Logic Quarterly

    Volume 57, Issue 2, April 2011, Pages: 166–179, Somayeh Motamed, Lida Torkzadeh, Arsham Borumand Saeid and Neda Mohtashamnia

    Version of Record online : 19 JAN 2011, DOI: 10.1002/malq.201010003

  18. The ζ(2) limit in the random assignment problem

    Random Structures & Algorithms

    Volume 18, Issue 4, July 2001, Pages: 381–418, David J. Aldous

    Version of Record online : 20 JUN 2001, DOI: 10.1002/rsa.1015

  19. Two constructive embedding-extension theorems with applications to continuity principles and to Banach-Mazur computability

    Mathematical Logic Quarterly

    Volume 50, Issue 4-5, September 2004, Pages: 351–369, Andrej Bauer and Alex Simpson

    Version of Record online : 18 AUG 2004, DOI: 10.1002/malq.200310104

  20. Computability of compact operators on computable Banach spaces with bases

    Mathematical Logic Quarterly

    Volume 53, Issue 4-5, September 2007, Pages: 345–364, Vasco Brattka and Ruth Dillhage

    Version of Record online : 26 JUL 2007, DOI: 10.1002/malq.200710004